OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Oscillation Modes in Screeching Jets

Gojon, Romain and Bogey, Christophe and Mihaescu, Mihai Oscillation Modes in Screeching Jets. (2018) AIAA Journal, 56 (7). 2918-2924. ISSN 0001-1452

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
7MB

Official URL: https://doi.org/10.2514/1.J056936

Abstract

In this Note, the origin of the oscillation modes of screeching round jets is investigated by assuming that the feedback part of the aeroacoustic loop responsible for screech noise can be modeled by considering the neutral acoustic wave modes of the equivalent ideally expanded jets.

Item Type:Article
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut Supérieur de l'Aéronautique et de l'Espace - ISAE-SUPAERO (FRANCE)
Other partners > Royal Institute of Technology – KTH (SWEDEN)
Other partners > Université de Lyon - UDL (FRANCE)
Laboratory name:
Statistics:download
Deposited By: Romain GOJON
Deposited On:26 Sep 2018 08:45

Repository Staff Only: item control page